MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1136/bcr-2016-218060

Медицинская библиотека · BMJ case reports · 2017

Postoperative drug-induced priapism.

Corten Bartholomeus J G A, Aarts Frits, Harms Ansgar S, Vogelaar Jeroen

Клинический случайСтатьяПеревод в очереди

Аннотация

We presented a case of a postoperative patient with low-flow priapism, possibly initiated by propofol-based anaesthesia or epidural anaesthesia. The delay in diagnosing priapism resulted in emergency interventions with a partially successful effect and eventually permanent erectile dysfunction. Due to the delay in treatment, erectile dysfunction ensued and was manageable with medication; hence, the patient decided against a penile prosthesis.

Для цитирования: Corten Bartholomeus J G A, Aarts Frits, Harms Ansgar S, Vogelaar Jeroen. Postoperative drug-induced priapism.. BMJ case reports. 2017. DOI: 10.1136/bcr-2016-218060.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.